# SDR A6WA202108187936

- Difficulty date: August 18, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5200 · Doors
- Part: Plate
- Part number: 601R3895731
- Part serial: NSN
- Condition: Corroded
- Location: Fs319-Fs349
- Part time: 39,614 hours, 37,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PLATE HAS CORROSION AT FS319 TO FS349 RH.  REMOVED AND REPLACED WITH A NEW SERVICE DOOR PLATE AT FS319 TO FS349 RH. PN 601R38957-31. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-41-02 REV 38. WORK PERFORMED UNDER AERSALE WORK ORDER 003375, CARD NO.  20273, TT: 39614:0 TC: 37971.
